# SDR UPS04443353

- Difficulty date: September 21, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WLG W/W FWD BULKHEAD IB MID AREA CORROSION REVEALED AT STA 1241 RBL 2-6.  CORROSION REMOVED IAW SRM 51-10-01. CORROSION BLEND OUT 0.082 INCH X 1 INCH X 5 INCH EXCEED SRM 57-10-01 FIG 1 LIMITS.  BULKHEAD REPAIRED REFER SRM 57-10-06 FIG 3, CIC APPLIED IAW M-5100-2780-E.
